| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported by customer that on (b)(6) 2024 humerus x-ray shows kink.Osh 4 fr sl power picc no lot number as osh.On (b)(6) 2024, owx 5fr tl power picc.No other information was provided.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a kinked catheter was unconfirmed as the problem could not be reproduced.A single radiographic image of a patient¿s right-side humerus was returned for evaluation.A catheter, consistent with the implicated 4fr s/l powerpicc, was present.The image showed overlapping of the catheter tubing but did not show definitive bending, kinking, or looping.This complaint will be recorded for future trending and monitoring purposes.
Event or Problem Description
It was reported by customer that 12/9/24 humerus x-ray shows kink.Osh 4 fr sl power picc no lot number as osh.12/10/24 owx 5fr tl power picc.No other information was provided.